MathSciNet Relay Station
MathSciNet bibliographic data
MR2677950 34C23 (34A34 92D25)
González-Olivares, Eduardo; Mena-Lorca, Jaime; Rojas-Palma, Alejandro; Flores, José D. Dynamical complexities in the Leslie-Gower predator-prey model as consequences of the Allee effect on prey. Appl. Math. Model. 35 (2011), no. 1, 366–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement